Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Does anxiety attacks flair up labyrinthitis symptoms?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hi I'm XXXXXXX I was diagnosed with labyrinthitis. I was wondering would anxiety attacks from my panic attack disorder flair up my labyrinthitis symptoms?
Posted Fri, 28 Mar 2014 in Ear, Nose and Throat Problems
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: Its the other way Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. I understand that you have two conditions namely labyrinthitis and panic disorder. Both are independent conditions and have their own reasons. However presence of labyrinthitis flares up the symptoms of panic disorder as. The dizziness and imabalnce alerts the sympathetic system and leads to a panic attack. However panic attacks will not increase the symptoms of labyrinthitis. Both will requite independent treatments. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor